# SDR DLM88000530

- Difficulty date: March 17, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N918DL
- Make and model: Doug MD-88
- Aircraft serial: 49583
- Aircraft time: 33,081 hours, 28,072 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Condition: Broken
- Location: Nlg Steering
- Component: Actuator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE WHEEL STEERING INOP IN EITHER DIRECTION.  GOOD HYD PRESS ON BOTH SIDES.  A COUPLE LOUD POPS WERE HEARD FROM NOSE GEAR AREA DURING GEAR EXTENSION.  NOSE WHEEL STEERING WORKED ON LANDING ROLLOUT THEN QUIT CLEARING RUNWAY.  ACTUATOR ROD BROKEN.  REPLACED SAME.
